Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 15, 2014, 3:15 AM MST for 4 counties in New Mexico. It took effect at Jun 15, 2014, 2:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2014, 3:15 AM MST (10:15 UTC)
- In effect from
- Jun 15, 2014, 2:00 PM MST
- Expired
- Jun 15, 2014, 8:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4895 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
322 WWUS85 KABQ 151015 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 AM MDT SUN JUN 15 2014 ...RED FLAG WARNING FROM 3 TO 9 PM TODAY FOR THE NORTHWEST HIGHLANDS ALONG AND WEST OF THE CONTINENTAL DIVIDE DUE TO STRONG WIND...LOW HUMIDITY AND HIGH INSTABILITY... ...RED FLAG WARNING MONDAY MID MORNING THROUGH EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS...NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS AND EAST CENTRAL PLAINS DUE TO STRONG WIND...LOW HUMIDITY AND HIGH INSTABILITY... ...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTHWEST HIGHLANDS AND MIDDLE RIO GRANDE VALLEY DUE TO STRONG WIND...LOW HUMIDITY AND HIGH INSTABILITY... .A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL GRADUALLY CROSS THE NORTHWEST UNITED STATES THROUGH THE FIRST HALF OF THE WEEK CAUSING WINDS TO STRENGTHEN OVER NEW MEXICO. A PERSISTENT LEE TROUGH WILL ALSO DEVELOP MONDAY...HELPING SURFACE WINDS TO STRENGTHEN. IN ADDITION...LOW HUMIDITIES AND A VERY UNSTABLE ATMOSPHERE WILL CREATE A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS. NMZ105-160300- /O.UPG.KABQ.FW.A.0044.140616T1500Z-140617T0300Z/ /O.NEW.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ /O.NEW.KABQ.FW.W.0038.140615T2100Z-140616T0300Z/ /O.NEW.KABQ.FW.A.0045.140617T1800Z-140618T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 415 AM MDT SUN JUN 15 2014 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 9 PM MDT MONDAY. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHWEST HIGHLANDS FROM MID AFTERNOON THROUGH EARLY EVENING TODAY...FROM MID MORNING THROUGH EARLY EVENING TUESDAY AND DURING THE AFTERNOON AND EARLY EVENING WEDNESDAY. THE MOST CRITICAL CONDITIONS SHOULD OCCUR DURING THE LATE AFTERNOON EACH DAY. * 20 FOOT WINDS...SOUTHWEST 15 TO 30 WITH GUSTS TO 40 MPH TODAY AND UP TO 45 MPH MONDAY AND TUESDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT TODAY...THEN 7 TO 17 PERCENT MONDAY AND 9 TO 23 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-160300- /O.UPG.KABQ.FW.A.0044.140616T1500Z-140617T0300Z/ /O.NEW.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ /O.NEW.KABQ.FW.A.0045.140617T1800Z-140618T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 415 AM MDT SUN JUN 15 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHWEST PLATEAU MONDAY MID MORNING THROUGH EARLY EVENING AND TUESDAY DURING THE AFTERNOON AND EARLY EVENING. THE MOST CRITICAL CONDITIONS SHOULD OCCUR DURING THE LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 WITH OCCASIONAL GUSTS TO 40 MPH. * RELATIVE HUMIDITY...AROUND 5 PERCENT TODAY...5 TO 13 PERCENT MONDAY AND 6 TO 18 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ102-160300- /O.UPG.KABQ.FW.A.0044.140616T1500Z-140617T0300Z/ /O.NEW.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 415 AM MDT SUN JUN 15 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTH CENTRAL MOUNTAINS TUESDAY MID MORNING THROUGH EARLY EVENING. THE MOST CRITICAL CONDITIONS SHOULD OCCUR DURING THE LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 WITH OCCASIONAL GUSTS TO 40 MPH. * RELATIVE HUMIDITY...8 TO 23 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-160300- /O.NEW.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ /O.NEW.KABQ.FW.A.0045.140617T1800Z-140618T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 415 AM MDT SUN JUN 15 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...MIDDLE RIO GRANDE VALLEY MONDAY MID MORNING THROUGH EARLY EVENING AND TUESDAY AFTERNOON THROUGH EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10 TO 16 PERCENT...EXCEPT LOCALLY UP TO 20 PERCENT ON TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ107-108-160300- /O.NEW.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 415 AM MDT SUN JUN 15 2014 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. * AREA AND TIMING...SANDIA/MANZANO AND GALLINAS MOUNTAINS...AS WELL AS THE EAST CENTRAL PLAINS...FROM MID MORNING THROUGH EARLY EVENING MONDAY. THE MOST CRITICAL CONDITIONS SHOULD OCCUR DURING THE LATE AFTERNOON. * 20 FOOT WINDS...15 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE WEAKER WINDS SHOULD OCCUR SOUTH OF A LINE FROM FORT SUMNER TO TEXACO. * RELATIVE HUMIDITY...10 TO 18 PERCENT...EXCEPT FOR SOME HIGHER READINGS EAST AND SOUTH OF CLOVIS AND PORTALES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
1 follow-up statement
748 WWUS85 KABQ 160237 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 837 PM MDT SUN JUN 15 2014 ...RED FLAG WARNING MONDAY MID MORNING THROUGH EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTH CENTRAL MOUNTAINS...NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS AND EAST CENTRAL PLAINS DUE TO STRONG WIND... LOW HUMIDITY AND HIGH INSTABILITY... ...FIRE WEATHER WATCH TUESDAY AFTERNOON AND EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTHWEST HIGHLANDS AND MIDDLE RIO GRANDE VALLEY DUE TO STRONG WIND...LOW HUMIDITY AND HIGH INSTABILITY... .A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL GRADUALLY CROSS THE NORTHWEST UNITED STATES THROUGH THE FIRST HALF OF THE WEEK CAUSING WINDS TO STRENGTHEN OVER NEW MEXICO. A PERSISTENT LEE TROUGH WILL ALSO DEVELOP MONDAY...HELPING SURFACE WINDS TO STRENGTHEN. IN ADDITION...LOW HUMIDITIES AND A VERY UNSTABLE ATMOSPHERE WILL CREATE A PROLONGED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS. NMZ105-161400- /O.EXP.KABQ.FW.W.0038.000000T0000Z-140616T0300Z/ /O.CON.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ /O.CON.KABQ.FW.A.0045.140617T1800Z-140618T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 837 PM MDT SUN JUN 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...NORTHWEST HIGHLANDS FROM MID MORNING THROUGH EARLY EVENING MONDAY AND DURING THE AFTERNOON AND EARLY EVENING TUESDAY. THE MOST CRITICAL CONDITIONS SHOULD OCCUR DURING THE LATE AFTERNOON EACH DAY. * 20 FOOT WINDS...SOUTHWEST TO 30 MPH WITH GUSTS TO 45 MPH MONDAY AND TUESDAY. * RELATIVE HUMIDITY...7 TO 17 PERCENT MONDAY AND 9 TO 23 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-106-161400- /O.CON.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ /O.CON.KABQ.FW.A.0045.140617T1800Z-140618T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 837 PM MDT SUN JUN 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...NORTHWEST PLATEAU MONDAY MID MORNING THROUGH EARLY EVENING AND TUESDAY DURING THE AFTERNOON AND EARLY EVENING. THE MOST CRITICAL CONDITIONS SHOULD OCCUR DURING THE LATE AFTERNOON. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 WITH OCCASIONAL GUSTS TO 40 MPH. * RELATIVE HUMIDITY...AROUND 5 PERCENT TODAY...5 TO 13 PERCENT MONDAY AND 6 TO 18 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY AND WILL BE HARD TO CONTROL. LONG RANGE SPOTTING AND EXTREME FIRE BEHAVIOR WILL BE POSSIBLE. OUTDOOR BURNING SHOULD NOT BE DONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ102-107-108-161400- /O.CON.KABQ.FW.W.0039.140616T1600Z-140617T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 837 PM MDT SUN JUN 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. * AREA AND TIMING...SANDIA/MANZANO AND GALLINAS MOUNTAINS...AS WELL AS THE EAST CENTRAL PLAINS...FROM MID MORNING THROUGH EARLY EVENING MONDAY. THE MOST CRITICAL CONDITIONS SHOULD OCCUR DURING THE LATE AFTERNOON. * 20 FOOT WINDS...15 TO 35 MPH WITH GUSTS UP TO 45 MPH. THE WEAKER WINDS SHOULD OCCUR SOUTH OF A LINE FROM FORT SUMNER TO TEXACO. * RELATIVE HUMIDITY...10 TO 18 PERCENT...EXCEPT FOR SOME HIGHER READINGS EAST AND SOUTH OF CLOVIS AND PORTALES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ SHY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 15, 2:30 AM MST, 45 minutes earlier.
Area forecast discussion, Jun 15, 2:30 AM MST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MDT SUN JUN 15 2014 .SYNOPSIS... DIFFICULT FORECAST THROUGH MOST OF THE FORECAST PERIOD. IT WILL BE DRY TODAY AND TONIGHT THEN POPS ARE IN THE FORECAST FOR EVERY PERIOD STARTING MONDAY...ALTHOUGH COVERAGE AND INTENSITY OF THE PRECIPITATION DOES NOT LOOK OVERLY EXCITING. THERE MAY BE SOME DRY STORMS AS WELL. THE MAIN FOCUS THROUGH THE SHORT TERM WILL BE ON CRITICAL FIRE WEATHER CONDITIONS...ESPECIALLY MONDAY AND TUESDAY. && .DISCUSSION... DRY AIR HAS PUNCHED INTO NM WHILE A BACK DOOR COLD FRONT...AIDED BY CONVECTION...IS PRESSING SOUTH ACROSS THE EASTERN PLAINS. THIS WILL LEAD TO A COUPLE OF DEGREES OF COOLING IN THE EAST TODAY. THE WEST WILL BE THE SAME OR A LITTLE WARMER THAN SATURDAY. OVERALL TEMPERATURES ARE REAL CLOSE TO NORMAL. WINDS WILL BE LESS THAN ON SATURDAY...BUT STILL BREEZY TO WINDY OVER THE WESTERN HIGH TERRAIN AND THE NORTHEAST. TONIGHT WILL BE DRY AND SEASONABLY MILD. THE FORECAST BECOMES TOUGHER BEYOND TODAY AS MODELS HAVE SUBTLE DIFFERENCES IN REGARDS TO PLACEMENT AND EXTENT OF PRECIPITATION CHANCES THROUGH NEXT WEEKEND. WHILE THERE WILL BE SLIGHT CHANCES OF CONVECTION EACH AFTERNOON AND EVENING...ABUNDANT MOISTURE IS LACKING ESPECIALLY IN THE WEST. COVERAGE WILL ONLY BE ISOLATED AND MOSTLY CONFINED TO THE SOUTHERN AND EASTERN AREAS. THE STORM MOVING INTO THE PACIFIC NORTHWEST WILL DIP A LITTLE SOUTH EARLY IN THE WEEK THEN THE TROUGH AXIS WILL CROSS THE STATE WEDNESDAY. MOISTURE WILL GET DRAWN NORTH INTO NM MONDAY AND TUESDAY ALLOWING FOR SLIGHT CHANCES OF SHOWERS AND STORMS ACROSS THE FAR SOUTHERN ZONES MONDAY AFTERNOON AND EVENING. ANY STORMS IN THE GILA REGION SHOULD BE DRY. CHANCES EXTEND NORTH TUESDAY AFTERNOON AND EVENING WITH ROUGHLY THE SE HALF OF THE FORECAST AREA POTENTIALLY SEEING ISOLATED SHOWERS AND STORMS. THE TROUGH AXIS WILL SWING THROUGH ON WEDNESDAY ALONG WITH THE ASSOCIATED SURFACE COLD FRONT. THIS WILL SCOUR OUT MUCH OF THE MOISTURE...RELEGATING ANY CONVECTION TO THE FAR EAST AND SOUTH CENTRAL ZONES. THURSDAY SHOULD BE MOSTLY DRY AS WELL AS A RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER NM. A STORM OVER CA FRIDAY WILL LIFT NORTHEAST NEXT WEEKEND. IT TOO WILL BE ABLE TO DRAW MOISTURE NORTH INTO THE STATE. THE EUROPEAN HAS MUCH MORE QPF LATE NEXT WEEK AND NEXT WEEKEND...HAVING THE MOISTURE TRAPPED UNDER A STRENGTHENING RIDGE SMACK OVER NM. THE GFS IS NOT TOO EXCITED ABOUT MUCH PRECIPITATION DESPITE HAVING THE RIDGE AXIS MOSTLY TO THE EAST OF THE STATE THROUGH NEXT WEEKEND. FOR NOW WILL SETTLE ON ISOLATED POPS MAINLY OVER THE EAST FOR FRIDAY THROUGH NEXT WEEKEND. CHJ && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS CONTINUING THROUGH MID WEEK... AN UPPER LEVEL TROUGH WILL DIG INTO THE NW US TODAY...THEN DEEPEN INTO A BROAD UPPER LOW MONDAY THAT WILL SHIFT SLOWLY EASTWARD ACROSS THE NORTHERN AND CENTRAL ROCKIES THROUGH WEDNESDAY NIGHT. THIS PATTERN WILL KEEP WINDS ALOFT STRONG OVER NM...WITH SOME OF THE WEAKEST FLOW ALOFT OCCURRING TODAY. THAT SAID...MODELS INDICATE 3 TO 5 HOURS OF CRITICAL WIND SPEEDS THIS AFTERNOON ALONG AND WEST OF THE CONTINENTAL DIVIDE ACROSS THE WEST CENTRAL MOUNTAINS AND PLATEAU. WITH 8 TO 13 HOURS OF SINGLE DIGIT RH WEST OF THE CENTRAL MOUNTAIN CHAIN TODAY...WIDESPREAD HAINES OF 6 AND AN ONGOING FIRE IN THE CHUSKAS...WILL ISSUE A RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING ALONG AND WEST OF THE CONTINENTAL DIVIDE ACROSS THE WEST CENTRAL MOUNTAINS AND PLATEAU. CRITICAL FIRE WEATHER CONDITIONS WILL BECOME MORE WIDESPREAD MONDAY...TUESDAY AND PROBABLY ALSO WEDNESDAY AS A SPEED MAXIMUM IN THE POLAR JET STREAM STRENGTHENS OVERHEAD...A STRONG LEE TROUGH DEVELOPS IN THE LEE OF THE CENTRAL MOUNTAIN CHAIN...AND HAINES INDICES GENERALLY VARY IN THE 5 TO 6 RANGE. ABOVE NORMAL TEMPERATURES MOST LOCATIONS TODAY AND MONDAY WILL TREND GRADUALLY COOLER TO NEAR AND A LITTLE BELOW NORMAL TUESDAY AND WEDNESDAY...BUT GIVEN NORMAL READINGS ARE QUITE HOT THIS TIME OF YEAR IT IS NOT EXPECTED THAT THE GRADUAL COOL DOWN WILL LIMIT FIRE GROWTH MUCH. HUMIDITIES WILL ALSO REMAIN ADEQUATELY LOW THROUGH MONDAY...SO WILL UPGRADE MONDAYS FIRE WEATHER WATCH TO A WARNING AND SPREAD IT SOUTHEASTWARD TO THE MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS AND EAST CENTRAL PLAINS. BETTER FUEL MOISTURE WILL PRECLUDE THE NEED FOR A RED FLAG WARNING ACROSS NE AREAS. ALSO...WINDS ARE NOT STRONG ENOUGH TO WARRANT A RED FLAG WARNING MONDAY IN THE WEST CENTRAL HIGHLANDS. TUESDAY...HUMIDITIES SHOULD COME UP ABOVE CRITICAL THRESHOLDS ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN AS ELEVATED AND LOW LEVEL MOISTURE ARE DRAWN NORTHWESTWARD FROM MEXICO TOWARD THE DEVELOPING UPPER LEVEL LOW PRESSURE SYSTEM OVER THE NW US. HOWEVER...AT THIS TIME CONDITIONS LOOK TO REMAIN DRY ENOUGH TO ISSUE A FIRE WEATHER WATCH ACROSS THE RIO GRANDE VALLEY...WEST CENTRAL MOUNTAINS AND NORTHWEST PLATEAU. THERE IS SOME UNCERTAINTY ABOUT HOW MUCH PROGRESS THE MOISTURE WILL MAKE TOWARD THE NW...AND THIS WILL DETERMINE WHETHER FUTURE SHIFTS DROP OR EXPAND TUESDAYS WATCH AREA. MOISTURE SHOULD SCOUR EASTWARD WEDNESDAY AS THE UPPER LOW FINALLY PASSES N OF NM. WIND SPEEDS WILL PROBABLY ALSO PEAK IN STRENGTH WEDNESDAY...SO THE POTENTIAL EXISTS FOR WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS IMPACTING ALL ZONES. OTHERWISE...THERE MAY BE ENOUGH MOISTURE FOR SOME SPOTTY LIGHT SHOWERS AND THUNDERSTORMS IN THE WEST CENTRAL HIGHLANDS AND ACROSS THE SOUTHEAST PLAINS. THE SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS MAY SPREAD FAR ENOUGH NW TUESDAY TO REACH PLACES LIKE BOSQUE DEL APACHE...CLINES CORNERS...CONCHAS AND CLAYTON. THEN...AS MENTIONED PREVIOUSLY...THE MOISTURE SHOULD SCOUR EASTWARD WEDNESDAY MAKING MAINLY THE FAR EASTERN PLAINS SUSCEPTIBLE TO A FEW DRY LINE STORMS. MODELS AGREE ON A RIDGE OF HIGH PRESSURE BUILDING OVERHEAD THURSDAY AND FRIDAY DECREASING WINDS AND REDUCING FIRE WEATHER CONCERNS. A WEAK UPPER LOW SHOULD ALSO APPROACH FROM THE WEST AND THIS MAY HELP ENOUGH MOISTURE SEEP NORTHWARD UNDER THE RIDGE FOR BROADER COVERAGE OF SPOTTY LIGHT RAIN SHOWERS AND THUNDERSTORMS...ESPECIALLY BY SATURDAY. 44 && .AVIATION... 06Z TAF CYCLE VFR CIGS AND VIZ NEXT 24 HRS WITH REDUCED WIND SPEEDS SUNDAY COMPARED TO SATURDAY EXPERIENCE. BROAD SOUTHWEST GUSTS 25 KTS OR LESS WILL REDEVELOP FROM 17Z ONWARD SUN MORNING...WITH EXCURSIONS TO 30 KTS IN TAFS FOR GUP AND LVS. TURBULENT WESTERLY WINDS ALOFT BACKING TO SOUTHWEST THROUGH 06Z SUNDAY NIGHT...AS SURFACE TROUGH REDEVELOPS SUN AFTERNOON FROM EASTERN COLORADO TO THE SOUTHERN TX PANHANDLE AND DOME OF HIGH PRESSURE SITS OVER CENTRAL COLORADO. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 87 49 89 52 / 0 0 0 5 DULCE........................... 82 39 83 40 / 0 0 0 5 CUBA............................ 84 46 85 49 / 0 0 0 5 GALLUP.......................... 84 44 82 46 / 0 0 0 5 EL MORRO........................ 80 41 79 44 / 0 0 0 5 GRANTS.......................... 84 44 83 46 / 0 0 0 5 QUEMADO......................... 84 48 83 49 / 0 0 5 5 GLENWOOD........................ 90 50 88 51 / 0 0 5 5 CHAMA........................... 77 37 77 41 / 0 0 0 5 LOS ALAMOS...................... 82 54 83 57 / 0 0 0 5 PECOS........................... 78 52 81 56 / 0 0 0 5 CERRO/QUESTA.................... 78 40 80 41 / 0 0 5 5 RED RIVER....................... 70 39 73 41 / 0 0 5 5 ANGEL FIRE...................... 73 37 75 38 / 0 0 5 5 TAOS............................ 81 42 83 43 / 0 0 0 5 MORA............................ 78 46 81 51 / 0 0 0 5 ESPANOLA........................ 87 46 89 49 / 0 0 0 5 SANTA FE........................ 84 49 85 51 / 0 0 0 5 SANTA FE AIRPORT................ 87 51 88 53 / 0 0 0 5 ALBUQUERQUE FOOTHILLS........... 88 58 88 60 / 0 0 0 5 ALBUQUERQUE HEIGHTS............. 91 62 91 63 / 0 0 0 5 ALBUQUERQUE VALLEY.............. 92 55 92 57 / 0 0 0 5 ALBUQUERQUE WEST MESA........... 91 57 92 59 / 0 0 0 5 LOS LUNAS....................... 92 54 93 56 / 0 0 0 5 RIO RANCHO...................... 91 59 91 62 / 0 0 0 5 SOCORRO......................... 96 63 96 63 / 0 0 5 5 SANDIA PARK/CEDAR CREST......... 85 53 84 56 / 0 0 0 5 TIJERAS......................... 86 55 86 58 / 0 0 0 5 MORIARTY/ESTANCIA............... 87 48 87 49 / 0 0 5 5 CLINES CORNERS.................. 84 53 86 56 / 0 0 5 5 GRAN QUIVIRA.................... 87 56 88 59 / 0 0 5 5 CARRIZOZO....................... 89 62 91 62 / 0 5 5 5 RUIDOSO......................... 84 55 85 54 / 0 5 10 20 CAPULIN......................... 77 44 88 49 / 5 5 0 5 RATON........................... 85 47 90 50 / 5 0 0 5 SPRINGER........................ 84 49 89 50 / 0 0 0 5 LAS VEGAS....................... 82 51 86 53 / 0 0 5 5 CLAYTON......................... 88 56 96 59 / 5 5 5 5 ROY............................. 85 54 93 57 / 5 5 0 5 CONCHAS......................... 88 58 95 61 / 5 5 0 5 SANTA ROSA...................... 90 59 96 63 / 5 5 0 5 TUCUMCARI....................... 93 62 100 64 / 5 5 0 10 CLOVIS.......................... 91 60 94 62 / 5 0 10 10 PORTALES........................ 93 61 96 64 / 5 0 10 10 FORT SUMNER..................... 95 64 97 66 / 5 0 5 10 ROSWELL......................... 99 65 101 68 / 5 5 10 10 PICACHO......................... 92 61 92 62 / 5 5 10 10 ELK............................. 86 60 87 60 / 5 5 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ105. RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ101-102-105>108. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105-106. && 40
Hazardous weather outlook, Jun 14, 5:00 AM MST, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT JUN 14 2014 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1000 AM TO 900 PM MDT FOR ALL OF NORTHERN AND PORTIONS OF CENTRAL NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AND TUESDAY ACROSS THE EASTERN HIGHLANDS AND PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:15 AM MST | Fire Weather Watch | ABQ | Bernalillo, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 2 more | 34 hr |
| Jun 15, 3:15 AM MST | Red Flag Warning | ABQ | Bernalillo, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 2 more | 41 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.